# SDR AALA201607259019

- Difficulty date: July 23, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 52,719 hours, 22,496 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Contactor
- Part number: ABS162928A0
- Condition: Tripped
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 FUEL PUMP CENTER TANK FAULTED. ACCOMPLISHED TSM 28-12-00-810-817-A AND FOUND GFI CONTACTOR 69QA TRIPPED AND REPLACED IT IAW ESPM 20-46-50. A SATISFACTORY OPS CHECK WAS ACCOMPLISHED IAW AMM 28-18-00-710-801.
